# SDR REXA2014010600110

- Difficulty date: January 6, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 15,499 hours, 15,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Shaft
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING FLAP RETRACTION WE GOT A FLAPS FAIL AMBER EICAS MESSAGE.  FLAPS REMAINED AT 45, AIR TEMP WAS -28 C, AIRSPEED WAS 0, TIME INTO FLIGHT WHEN FAILURE HAPPENED WAS 1:16.  TROUBLE SHOT IAW BOMB FIM REV 45 IAW AD 2009-06-12 PARA H 6I, AMOC DATED 7/22/2013 & PA AD27-052N.  FOUND FAULT CODES 1JAM, 2 RT BPSU & 3 PDU DIFFERENTIAL.  FOUND PRE TQ CHECKS LT = 13.8, RT = 25.  PERFORMED FLAP LUBE CHECKLIST, REPLACED RT NR 1, 3 & 5 TQ SHAFTS, INSPECTED RT ACTUATORS, NO DEFECTS & LUBED ACTUATORS.  POST MX TQ CHECKS ARE LT = 13 & RT = 11.
